MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3D; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3D; ABSORBABLE MESH
Model Number 100042-01
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, received galaflex 3dr box was damaged, sterility compromised.The subject device was not returned for evaluation.Based on the information available and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note, the date of event is considered to be a best estimate as 27-jan-2025 based on the date of awareness.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, when received the galaflex 3dr mesh box was found to be damaged and the internal wrapper of the mesh packaging was also breached which compromised the sterility.The mesh was not used and there was no patient involvement.
 
Additional Manufacturer Narrative
As reported, received galaflex 3dr box was damaged, sterility compromised.The subject device was not returned for evaluation.Based on the information available and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of 585 units.Note, the date of event is considered to be a best estimate as 27-jan-2025 based on the date of awareness.H11: this supplemental mdr is submitted to document the sample evaluation results and correct the product details.Visual evaluation of the product package finds there is puncture / impact damage to the outer product carton.The puncture continues into the tyvek pouch and tyvek envelope breaching the sterile barrier.There is also a visible crack in the mesh blister tray where the impact/ puncture occurred.At some point in transit the carton was impacted resulting in the damage found while in transit to user facility.This is the result of the product carton not being shipped in a protective outer shipper by the 3rd party carrier.No manufacturing anomalies were found.Updated fields: b4, b5, d9, g3, g6, h2, h6, h10, h11 corrected fields: d1 (medical device brand name), d4 (medical device catalog, medical device lot, medical device expiration date, unique identifier (udi)), g4 (pma / 510(k)#), h4 (device manufacture date) note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, when received the galaflex 3dr mesh box was found to be damaged and the internal wrapper of the mesh packaging was also breached which compromised the sterility.The mesh was not used and there was no patient involvement.Addendum: it was reported, the box was damaged with a cut in the box and the inner sterile packaging was also damaged.

Brand Name
GALAFLEX 3D
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21413201
Report Number1213643-2025-00065
Device Sequence Number20912079
Product Code OOD
UDI-Device Identifier00810054980261
UDI-Public(01)00810054980261(17)261024(10)LXHQ0011
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100042-01
Device Catalogue NumberSH3D01
Device Lot NumberLXHQ0011
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer03/01/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown